# SDR UALA2012112006695

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 36,229 hours, 15,906 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT GRIPE.  COCKPIT COLD.   WHEN COCKPIT WARMED FIRST CLASS AND FWD CABIN GETS HOT.  PERFORMED TIS MANUAL 21-6 3-00-810-815-A TEST WAS OK.  INSPECTED VISIBLE DUCTING IN LOWER ACCESS COMP.  NO DEFECTS NOTED.
